DSpace Repository

Frequentist and Bayesian approaches for interval-censored data

Show simple item record

dc.contributor Universitat de Vic. Escola Politècnica Superior
dc.contributor Universitat de Vic. Facultat d'Empresa i Comunicació
dc.contributor.author Gómez, Guadalupe
dc.contributor.author Calle, M. Luz
dc.contributor.author Oller, Ramon
dc.date.accessioned 2014-03-20T10:53:32Z
dc.date.available 2014-03-20T10:53:32Z
dc.date.created 2004
dc.date.issued 2004
dc.identifier.citation Gomez, G., Calle Rosingana, M. L., & Oller Piquer, R. (2004). Frequentist and bayesian approaches for interval-censored data. Statistical Papers, 45(2), 139-173. ca_ES
dc.identifier.uri http://hdl.handle.net/10854/2791
dc.description.abstract Interval censoring appears when the event of interest is only known to have occurred within a random time interval. Estimation and hypothesis testing procedures for interval-censored data are surveyed. We distinguish between frequentist and Bayesian approaches. Computational aspects for every proposed method are described and solutions with S-Plus, whenever are feasible, are mentioned. Three real data sets are analyzed. ca_ES
dc.format application/pdf
dc.format.extent 35 p. ca_ES
dc.language.iso eng ca_ES
dc.publisher Springer ca_ES
dc.rights (c) Springer (The original publication is available at www.springerlink.com)
dc.rights Tots els drets reservats ca_ES
dc.subject.other Estadística bayesiana ca_ES
dc.title Frequentist and Bayesian approaches for interval-censored data ca_ES
dc.type info:eu-repo/semantics/article ca_ES
dc.identifier.doi https://doi.org/10.1007/BF02777221
dc.relation.publisherversion http://link.springer.com/article/10.1007%2FBF02777221
dc.rights.accesRights info:eu-repo/semantics/closedAccess ca_ES
dc.type.version info:eu-repo/publishedVersion ca_ES
dc.indexacio Indexat a SCOPUS
dc.indexacio Indexat a WOS/JCR ca_ES

Files in this item

Show simple item record

Search RIUVic


Advanced Search

Browse

Statistics